# SDR AALA20150310005

- Difficulty date: March 10, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 95,430 hours, 15,087 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T3001433
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 37 LT IS CRACKED AT FS 534.  REPAIRED STRINGER IAW SRM 53-00-03 DETAIL III & EA 53-039010 DATED 3 17 15.
